# SDR FDEA201404150735

- Difficulty date: April 15, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 24,326 hours, 13,201 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724081021500
- Condition: Corroded
- Location: Rt Wing
- Part time: 24,326 hours, 13,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RIB 5 HAS CORROSION IN BORE & FWD & AFT FACES.  COMPLIED WITH EA 6-5710-T0307409 WINGS BASIC WING STRUCTURE RT RIB 5 BORE CORROSION.
